FRIHOST FORUMS SEARCH FAQ TOS BLOGS COMPETITIONS
You are invited to Log in or Register a free Frihost Account!


Doctor prescribed me Doxicycline 100mg for Rosacea acne





pipecort
I 've been suffering for about seven years, rosacea and acne. Last Tuesday after a few months ago went to see my general doctor to check my skin and to get an appointment with a dermatologist and she my general doctor prescribed me Doxycycline 100mgs 1 pill every day for a month.

Im concern that antibiotics will not cure my skin condition but will improve it while taking it. I m afraid of the side effects taking this because the last time I took an antibiotic called Minocin I had to stop taking it, because several side effects, like nausea, vomiting, etc, and when I went to make a blood test all my levels of triglycerides where wrong, to the point my doctor told to stop taking it for a while and then after checking all was ok, prescribed me Isotretion 20 mg, twice a week, with better results and fewer bad side effects I think.

At this time my doctor told me she could no give me more than antibiotics because she is not a dermatologist, so I don t know what to do about it. Also, I checked that some tests announce that Doxycycline 20mgs, has the same side results than 100mgs, and less bad side effects.

What do you think about it? Has anyone of you experienced the same? Any suggestions?

Thanks
deanhills
pipecort wrote:


What do you think about it? Has anyone of you experienced the same? Any suggestions?

Thanks
I think that is really bad and you have every reason to be concerned. I had a skin condition a few years ago that wasn't acne. The dermatologist recommended a year's treatment of daily anti-biotics. I then went to research this and the feedback I found generally by the acne patients who took anti-biotics was that after a month they noticed an improvement, but after the treatment the acne returned worse than before. The doctors then generally went for a second treatment of anti biotics and the second anti biotics didn't work any longer - lost its effect. General side effects were digestion problems to the extent that medicines were needed to treat the after effects of the anti-biotics.

If I were you I would try and seek out a genuinely good homeopath. Majority of homeopaths are quacks but one in a million you find a homeopath who knows how to diagnose what tissue salts you need for the acne problem. To find a good homeopath you'd have to do your research and find out directly from patients what their experiences have been.

After my experience with the dermatologist I became VERY skeptical of doctors. I don't think he even diagnosed my skin affliction correctly as it wasn't acne or acne related. What also put me off is when I arrived for my second feedback appointment he had forgotten to send the pathologist a picture of my skin problem with the biopsy he had taken from me, and he had also not studied the pathologist's feedback by the time I arrived for my appointment. He then hit me with a cocktail of prescriptions including abnormal high doses of antibiotics. Needless to say I didn't take the antibiotics. He was recommended to me as the best dermatologist in the UAE - and after seeing about four medical doctors - none of whom could make a definitive diagnosis, I just gave up. One dermatologist who was honest that he didn't know took a stab at guessing it would go away after six weeks - he suggested cortisone therapy (which I declined). It took almost six months for the skin condition to go away (just imagine if I'd taken the anti-biotics for a year?).
pipecort
deanhills wrote:
pipecort wrote:


What do you think about it? Has anyone of you experienced the same? Any suggestions?

Thanks
I think that is really bad and you have every reason to be concerned. I had a skin condition a few years ago that wasn't acne. The dermatologist recommended a year's treatment of daily anti-biotics. I then went to research this and the feedback I found generally by the acne patients who took anti-biotics was that after a month they noticed an improvement, but after the treatment the acne returned worse than before. The doctors then generally went for a second treatment of anti biotics and the second anti biotics didn't work any longer - lost its effect. General side effects were digestion problems to the extent that medicines were needed to treat the after effects of the anti-biotics.

If I were you I would try and seek out a genuinely good homeopath. Majority of homeopaths are quacks but one in a million you find a homeopath who knows how to diagnose what tissue salts you need for the acne problem. To find a good homeopath you'd have to do your research and find out directly from patients what their experiences have been.

After my experience with the dermatologist I became VERY skeptical of doctors. I don't think he even diagnosed my skin affliction correctly as it wasn't acne or acne related. What also put me off is when I arrived for my second feedback appointment he had forgotten to send the pathologist a picture of my skin problem with the biopsy he had taken from me, and he had also not studied the pathologist's feedback by the time I arrived for my appointment. He then hit me with a cocktail of prescriptions including abnormal high doses of antibiotics. Needless to say I didn't take the antibiotics. He was recommended to me as the best dermatologist in the UAE - and after seeing about four medical doctors - none of whom could make a definitive diagnosis, I just gave up. One dermatologist who was honest that he didn't know took a stab at guessing it would go away after six weeks - he suggested cortisone therapy (which I declined). It took almost six months for the skin condition to go away (just imagine if I'd taken the anti-biotics for a year?).



Thanks for the answer, I think the same, can't imagine taking forever antibiotics, and even less to be put under nowhere treatment expectation, my problem is that my face is getting acne and at my stage seems like from the doctors perspective I don t have more options. Will see how is possible to find a good homeopathic doctor, but it seems also quite dodgy.

At the moment my doctor is going to send me to see a dermatologist, and prescribed me 100mg of Doxicycline. Will see how i do things to get better.

Thans again!
deanhills
pipecort wrote:

At the moment my doctor is going to send me to see a dermatologist, and prescribed me 100mg of Doxicycline. Will see how i do things to get better.

Thans again!
Wishing you the best of luck. Would be great to hear what your experience is with Doxicycline.
loveandormoney
Change the hospital.
The medicine is wrong.

What would happen if You d take the medicione?

The skin would feel more pain and the teeth will have problems.

Are Your teetth a ll32 healthy?


(4S,4aR,5S,5aR,6R,12aS)-4-Dimethylamino-3,5,10,12,12a-pentahydroxy-6-methyl-1,11-dioxo-1,4,4a,5,5a,6,11,12a-octahydrotetracen-2-carboxamid would mae Your skin wekaer.

Please ask the second doctor.


Confused?
Ask here in the forum for help.


In many comedies wrong doctors use Doxi until Dr. House came.
pipecort
loveandormoney wrote:
Change the hospital.
The medicine is wrong.

What would happen if You d take the medicione?

The skin would feel more apin and the teeth ll have problems.

Are Your teettha ll 32 healthy?

(4S,4aR,5S,5aR,6R,12aS)-4-Dimethylamino-3,5,10,12,12a-pentahydroxy-6-methyl-1,11-dioxo-1,4,4a,5,5a,6,11,12a-octahydrotetracen-2-carboxamid would mae Your skin wekaer.

Please ask the second doctor.


Confused?
Ask here in the forum for help.


HAHAHAHA, thanks for the advice!!!
pipecort
deanhills wrote:
pipecort wrote:

At the moment my doctor is going to send me to see a dermatologist, and prescribed me 100mg of Doxicycline. Will see how i do things to get better.

Thans again!
Wishing you the best of luck. Would be great to hear what your experience is with Doxicycline.


Thanks !!! Will update the forum how it goes!!!!
pipecort
deanhills wrote:
pipecort wrote:

At the moment my doctor is going to send me to see a dermatologist, and prescribed me 100mg of Doxicycline. Will see how i do things to get better.

Thans again!
Wishing you the best of luck. Would be great to hear what your experience is with Doxicycline.



Thank you for the message, will let you know later how it goes after taking the first month of Doxicycline!!!

Have a nice day!
loveandormoney
That ll be a surprise,
Doxi. ll make Your skin clean.
Post us some fotos from the success.
Tjhen our hospital is wrong, I ll have to tell them.
Related topics
Honest doctor
Doctor joke
doctor,doctor
Spyware Doctor 3.2
Anyone with acne problem
Conservative Christian Dictionary.
Do you believe in Alternative Medicine?
glucosamine and joint pain?
Active while on Ambien
Americans want universal health care. Why can't we get it?
Philosophy of self improvement
Acne Advice
Positions of power
The Various Types of Acne and What it Means
how to care about acne and pimples ?
Reply to topic    Frihost Forum Index -> Lifestyle and News -> Health and Beauty

FRIHOST HOME | FAQ | TOS | ABOUT US | CONTACT US | SITE MAP
© 2005-2011 Frihost, forums powered by phpBB.